# SDR AALA20110712TUL04

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 35,260 hours, 16,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 LEFT STATION 320 BENT IN RADIUS.  REPAIRED LONGERON 24 LEFT STATION 320 PER SRM 53-02-00 FIGURE 18.
